# SDR DL76L001607

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 36,495 hours, 5,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY EXIT LIGHT IN COCKPIT INOP.  LIGHT LOCATED JUST ABOVE COCKPIT DOOR.  TRIED BATTERY PACK, NO HELP.  REPLACED LIGHT ASSY.
